# SDR SWAA2022020213632

- Difficulty date: November 2, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR 140AF HAS CORROSION ALONG LEFT RIGHT AND FORWARD EDGES / AFT CARGO PIT FLOOR PANEL 140AF CORROSION ALONG LEFT; RIGHT AND FORWARD EDGES OUT OF LIMITS IAW SRM 53-00-53-1A-1. EXCEEDS 3.0 INCHES IN LENGTH. REPLACED PANEL WITH NEW P/N 453A2610-34 IAW WITH BOEING DWG 453A2610. ISSUE TAG WN6569
